Alert archive / Kansas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 93, NWS Dodge City, KS

June 2, 2025Ellis County, Trego County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 2, 2025, 8:30 PM CDT for Ellis County, Trego County, Kansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2025, 8:30 PM CDT (01:30 UTC)
Expired
Jun 2, 2025, 9:18 PM CDT
In force
48 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Ellis County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 127 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 5:51 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2025-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3338 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2025-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3338 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1264 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

351 
WUUS53 KDDC 030130
SVRDDC
KSC051-195-030230-
/O.NEW.KDDC.SV.W.0093.250603T0130Z-250603T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
830 PM CDT Mon Jun 2 2025

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Eastern Trego County in west central Kansas...
  Western Ellis County in central Kansas...

* Until 930 PM CDT.

* At 829 PM CDT, a severe thunderstorm was located near Cedar Bluff,
  moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Cedar Bluff around 835 PM CDT.

Other locations in the path of this severe thunderstorm include Ellis
and Riga.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3870 9958 3871 9994 3913 9985 3913 9922
TIME...MOT...LOC 0129Z 211DEG 25KT 3873 9975 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

UMSCHEID
3 follow-up statements
328 
WWUS53 KDDC 030153
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
853 PM CDT Mon Jun 2 2025

KSC051-195-030230-
/O.CON.KDDC.SV.W.0093.000000T0000Z-250603T0230Z/
Trego KS-Ellis KS-
853 PM CDT Mon Jun 2 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EASTERN TREGO AND NORTHWESTERN ELLIS COUNTIES...

At 852 PM CDT, a severe thunderstorm was located near Cedar Bluff,
moving north at 25 mph. A second severe thunderstorm was located
near Ellis, also moving north at 25 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Riga and Ellis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3877 9959 3880 9982 3913 9985 3913 9922
      3887 9943
TIME...MOT...LOC 0152Z 200DEG 23KT 3884 9969 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

UMSCHEID
902 
WWUS53 KDDC 030207
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
907 PM CDT Mon Jun 2 2025

KSC195-030217-
/O.CAN.KDDC.SV.W.0093.000000T0000Z-250603T0230Z/
Trego KS-
907 PM CDT Mon Jun 2 2025

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TREGO COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central Kansas.

&&

LAT...LON 3899 9954 3913 9954 3913 9922 3897 9935
TIME...MOT...LOC 0207Z 202DEG 24KT 3904 9942 

$$

KSC051-030230-
/O.CON.KDDC.SV.W.0093.000000T0000Z-250603T0230Z/
Ellis KS-
907 PM CDT Mon Jun 2 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN ELLIS COUNTY...

At 907 PM CDT, a severe thunderstorm was located 9 miles north of
Yocemento, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northwestern Ellis County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3899 9954 3913 9954 3913 9922 3897 9935
TIME...MOT...LOC 0207Z 202DEG 24KT 3904 9942 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

UMSCHEID
083 
WWUS53 KDDC 030218
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
918 PM CDT Mon Jun 2 2025

KSC051-030228-
/O.CAN.KDDC.SV.W.0093.000000T0000Z-250603T0230Z/
Ellis KS-
918 PM CDT Mon Jun 2 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ELLIS COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central Kansas.

&&

LAT...LON 3899 9954 3913 9954 3913 9922 3897 9935
TIME...MOT...LOC 0216Z 211DEG 25KT 3911 9937 

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 5:24 PM CDT, 3 hours 6 minutes earlier. Its key messages:

  • Strong damaging winds will be possible tonight (45 to near 60%), especially west of highway 183. Wind gusts greater than 70 mph can be expected.
  • Much cooler temperatures can be expected on Tuesday. There is currently a greater than 70% chance that high temperatures will remain below 70 degrees west and north of Dodge City.
  • Unseasonably cool with thunderstorms possible almost each day for the last half of the work week.
Area forecast discussion, Jun 2, 5:24 PM CDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
524 PM CDT Mon Jun 2 2025

.KEY MESSAGES...

- Strong damaging winds will be possible tonight (45 to near
  60%), especially west of highway 183. Wind gusts greater than
  70 mph can be expected.

- Much cooler temperatures can be expected on Tuesday. There is
  currently a greater than 70% chance that high temperatures
  will remain below 70 degrees west and north of Dodge City.

- Unseasonably cool with thunderstorms possible almost each day
  for the last half of the work week.

&&

.UPDATE...
Issued at 517 PM CDT Mon Jun 2 2025

Mesoscale Discussion...

The broken line of storms from Syracuse to Ulysses to Hugoton
will congeal into a solid storm line as a cold pool develops by
23 UTC (6 pm CDT) and then progress eastward. Isolated severe
winds will become more widespread as a result, with gusts to 70+
mph. Until the solid line forms, there could be a few more
reports of quarter sized hail with the strongest cells.

&&

.DISCUSSION...
Issued at 216 PM CDT Mon Jun 2 2025

An area of low pressure at the surface was centered over
southeast Colorado earlier today, with a surface boundary
extending south into the Texas Panhandle. A 500mb trough was
situated over Arizona, and as of 10am Monday scattered
thunderstorms were ongoing ahead of this upper level trough over
New Mexico. Short term weather models are in good agreement
that this upper level trough moving into southwest Kansas early
tonight as enhanced lift (indicated by ongoing convection) ahead
of this upper wave spreads into southwest Kansas after 4pm. 
Model soundings indicate an inverted V profile and steep 0-3km
lapse rates exceeding 9C/km across extreme southwest Kansas
ahead of this system with little to no CIN. This plus the
enhanced upper level lift developing supports the SPCs latest
assessment and the decision to increase the wind gust potential
from these storms. Based on the deeply mixed environment and
very unstable environment...damaging winds exceeding 70 mph will
be possible (45 to near 60%) early tonight. A few storms may
also produce some isolated hail before sunset.

Currently based on the latest CAMS the greatest risk for
these strong damaging winds will be south of I-70 and west of
Highway 183 between 6pm and 11 pm. Brief periods of heavy
rainfall are also expected given the high PWATS, potentially
reducing visibility and producing ponding of water in poor
drainage areas.

After these storms move out of the area after midnight...a
brief lull in precipitation is anticipated before a strong cold
front pushes across western Kansas early Tuesday morning.
Another round of thunderstorms will accompanying this front on
Tuesday with some of these storm being capable of producing
locally heavy rainfall and wind gusts over 40 mph. Severe
weather is not expected during this period.

Behind the cold front, gusty north winds will usher in
significantly cooler air. With continued cloud cover and
lingering rain, daytime temperatures on Tuesday will not warm
much. Expect a drop from highs near 90 today (Monday) to highs
in the 60s and 70s on Tuesday. There is currently a greater
than 70% chance that high temperatures will remain below 70
degrees west and north of Dodge City.

For the remainder of the workweek, unseasonably cool
temperatures will persist with several additional chances for
thunderstorms. Ensemble models are in agreement that multiple
upper level disturbances will cross western Kansas late week and
early this weekend. One more significant upper level trough is
expected to cross the Central Plains on Thursday or Friday.
While ensemble clusters vary slightly on timing, they all agree
that MUCAPE values over 500 J/kg and 0-6 km shear will increase
to 70% or higher and a 50-70% chance of surface dewpoints
exceeding 60 ahead of this upper level system. This setup
presents the potential for our next chance for severe
thunderstorms across southwest Kansas late in the work week.

&&

.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 500 PM CDT Mon Jun 2 2025

Scattered to numerous thunderstorms are expected to impact all
airports during the 00-06z Tue time frame. Some storms will be
severe, with a primary risk of outflow winds of 50-60 kts.
Maintained convective TEMPO groups in all TAFs. A strong cold
front will sweep through the airports 12-15z Tue, with an abrupt
shift to strong north winds. After 15z Tue, north wind gusts of
32-37 kts are expected. Widespread post frontal IFR stratus is
expected at all airports Tuesday morning, with ceilings
gradually returning to VFR through Tuesday afternoon.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...Finch
DISCUSSION...Burgert
AVIATION...Turner
Hazardous weather outlook, Jun 2, 4:57 AM CDT, 15 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
457 AM CDT Mon Jun 2 2025

KSZ030-031-043>046-061>066-074>081-084>090-031000-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
457 AM CDT Mon Jun 2 2025 /357 AM MDT Mon Jun 2 2025/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

There are chances for severe thunderstorms this evening between 5
pm and 10 pm. Large hail and damaging winds are the primary
concerns.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There are chances for thunderstorms Wednesday night through the
weekend. It is too early to tell if these storms will be severe.

.SPOTTER INFORMATION STATEMENT...

Reports of severe weather and heavy rainfall are always greatly
appreciated.

In the hours before

Special weather statement, Jun 2, 7:24 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Dodge City KS
724 PM CDT Mon Jun 2 2025

KSZ030-044-045-063-064-030115-
Finney KS-Hodgeman KS-Trego KS-Lane KS-Ness KS-
724 PM CDT Mon Jun 2 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN FINNEY...NESS...
NORTHERN HODGEMAN...TREGO AND LANE COUNTIES THROUGH 815 PM CDT...

At 724 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Shields to 10 miles east of
Kalvesta. Movement was northeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Pendennis and Beeler around 730 PM CDT.
  Utica around 735 PM CDT.
  Arnold around 740 PM CDT.

Other locations in the path of these storms include Ness City,
Ransom, Bazine, Trego Center, Wakeeney and Brownell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern and west central Kansas. A Severe Thunderstorm Watch
also remains in effect until 100 AM CDT for southwestern and west
central Kansas.

&&

LAT...LON 3907 9985 3859 9960 3808 9959 3801 10046
      3828 10066 3869 10068 3870 10065 3870 10016
      3893 10015
TIME...MOT...LOC 0024Z 223DEG 42KT 3870 10042 3804 10009

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

UMSCHEID
Local storm report, Jun 2, 7:25 PM CDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
725 PM CDT Mon Jun 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     Tstm Wnd Gst     Minneola                37.44N 100.01W
06/02/2025  E55 MPH          Clark              KS   Law Enforcement

            Wind Gusts estimated between 50 and 60 mph.

&&

RCB
Local storm report, Jun 2, 7:36 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
736 PM CDT Mon Jun 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     Tstm Wnd Gst     3 WSW Kingsdown         37.51N 99.81W
06/02/2025  M55 MPH          Ford               KS   Mesonet

            Report received from Mesonet station UP835.

&&

RCB
Special weather statement, Jun 2, 7:57 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Dodge City KS
757 PM CDT Mon Jun 2 2025

KSZ065-078>081-089-090-030145-
Pratt KS-Pawnee KS-Barber KS-Kiowa KS-Edwards KS-Ford KS-Comanche KS-
757 PM CDT Mon Jun 2 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN FORD...KIOWA...
WESTERN BARBER...EASTERN COMANCHE...SOUTH CENTRAL PAWNEE...EDWARDS
AND SOUTHWESTERN PRATT COUNTIES THROUGH 845 PM CDT...

At 756 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Offerle to 7 miles south of
Aetna. Movement was northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and blowing dust.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Kinsley, Greensburg, and Aetna around 800 PM CDT.
  Belvidere and Centerview around 805 PM CDT.
  Haviland around 810 PM CDT.
  Lewis, Sun City, Fellsburg, and Croft around 815 PM CDT.

Other locations in the path of these storms include Wellsford,
Garfield, Lake City, Trousdale and Belpre.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central and southwestern Kansas.

&&

LAT...LON 3703 9925 3789 9966 3792 9962 3791 9957
      3795 9957 3818 9921 3700 9860
TIME...MOT...LOC 0056Z 243DEG 28KT 3799 9956 3697 9895

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

BENNETT
Special weather statement, Jun 2, 8:01 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Dodge City KS
801 PM CDT Mon Jun 2 2025

KSZ030-031-045-046-030200-
Rush KS-Trego KS-Ellis KS-Ness KS-
801 PM CDT Mon Jun 2 2025

...STRONG THUNDERSTORMS WILL IMPACT NESS...TREGO...NORTHWESTERN RUSH
AND ELLIS COUNTIES THROUGH 900 PM CDT...

At 801 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Voda to near Ransom to 9 miles south of Ness
City. Movement was northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Wakeeney, Brownell, Voda, and Trego Center around 805 PM CDT.
  Bazine and Cedar Bluff around 810 PM CDT.
  Ogallah around 815 PM CDT.
  Riga around 820 PM CDT.

Other locations in the path of these storms include Ellis, McCracken,
Yocemento and Hays.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central and west central Kansas.

&&

LAT...LON 3851 9924 3827 10009 3867 10015 3913 10015
      3913 9924
TIME...MOT...LOC 0101Z 210DEG 47KT 3903 10001 3868 9985 3832 9984

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

UMSCHEID
Special weather statement, Jun 2, 8:26 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Dodge City KS
826 PM CDT Mon Jun 2 2025

KSZ066-081-090-030200-
Pratt KS-Stafford KS-Barber KS-
826 PM CDT Mon Jun 2 2025

...STRONG THUNDERSTORMS WILL IMPACT BARBER...SOUTHEASTERN STAFFORD
AND PRATT COUNTIES THROUGH 900 PM CDT...

At 825 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Byers to near
Hardtner. Movement was northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pratt, Medicine Lodge, Kiowa, Hardtner, Iuka, Preston, Sharon,
Sawyer, Cullison, Hazelton, Isabel, Coats, Lake City, Sun City,
Byers, Zenith, Cairo, and Neola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Kansas.

&&

LAT...LON 3700 9883 3774 9901 3799 9847 3739 9846
      3738 9835 3700 9835
TIME...MOT...LOC 0125Z 230DEG 35KT 3774 9882 3695 9869

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

BENNETT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:12 PM CDTSevere Thunderstorm WarningDDCBarber, Clark, Comanche, Edwards, Ford, Gray and 3 more48 min
Jun 2, 7:24 PM CDTSpecial Weather StatementDDCHodgeman, Lane, Ness, Trego51 min
Jun 2, 7:57 PM CDTSpecial Weather StatementDDCComanche, Edwards, Kiowa48 min
Jun 2, 8:01 PM CDTSpecial Weather StatementDDCEllis, Ness, Rush, Trego59 min
Jun 2, 8:26 PM CDTSpecial Weather StatementDDCBarber, Pratt34 min
Jun 2, 8:33 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt42 min
Jun 3, 2:30 AM CDTSpecial Weather StatementDDCBarber30 min
Jun 3, 3:24 AM CDTSpecial Weather StatementDDCPratt51 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.